Complementary legs and rational balls

Lecuona, A. G. (2019) Complementary legs and rational balls. Michigan Mathematical Journal, 68(3), pp. 637-649.

181097.pdf - Accepted Version


Publisher's URL:


In this note we study the Seifert rational homology spheres with two complementary legs, i.e. with a pair of invariants whose fractions add up to one. We give a complete classification of the Seifert manifolds with 3 exceptional fibers and two complementary legs which bound rational homology balls. The result translates in a statement on the sliceness of some Montesinos knots.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Lecuona, Dr Ana
Authors: Lecuona, A. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Michigan Mathematical Journal
Publisher:University of Michigan Department of Mathematics
ISSN (Online):1945-2365
Copyright Holders:Copyright © 2019 Project Euclid
First Published:First published in Michigan Mathematical Journal 68(3):637-649
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record